| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Moisture Damage (1405); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (damage with moisture ingress) issue; the reporter alleged the pump had not power and there was moisture in the battery compartment and cartridge compartment.The battery cap was alleged to be worn on the top and was confirmed to have never been replaced on this pump.The reporter stated that the battery secures to the pump per the instructions for use.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.